# SDR AALA20140422009

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 53,106 hours, 6,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY AT RT NR 2 DOOR INOPERATIVE.  REPLACED BATTERY PACK AT RT NR 2 DOOR, OPERATIONS CHECKED NORMAL.
